# SDR SWAA2023070374494

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 76,107 hours, 45,304 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, R, Y
- Precautionary procedure: D

## Discrepancy

DURING CLIMB OUT AT 20;000 FT. WE NOTICED FUEL QUANTITY DROPPING IN TANK #1 BY 10-30 LBS EVERY 20-30 SECONDS.DROPPED FROM 8 TO 7400 IN ABOUT 5 MINUTES. FAS DID NOT NOTICE SPRAY FROM ENGINE OR PYLON. PRECAUTIONARY SHUTDOWN FUEL LOSS STOPPED FOLLOWING ENGINE SHUTDOWN.06/30/23 #1 TANK COMP AND TANK PROBE 9 OUT OF LIMITS HGR REQ 2468SCHEDULED FOR 02JUL PHX<[01] PERFORMED #1 ENGINE PART POWER LEAK CHECK IAW AMM 71-00-00; TEST #3B. NO EXTERNAL LEAKS NOTED. ENGINE FUEL USAGE EVEN WITH #2 AT SAME POWER SETTING. PERFORMED TANK AND COMPENSATOR UNIT CAPACITANCE CHECK IAW AMM 28-41-21. FOUND #1 MAIN TANK COMPENSATOR AND TANK UNIT #9 OUT OF TOLERANCE. #1 MAIN FUEL TANK COMP AND TANK UNIT #9 NEED REPLACEMENT. OK TO CONTINUE PER MEL 28-6-01 SP1; SP3 AND SP28.  TRK #142132;[02] R/R #1 MAIN TANK COMPENSATOR; AND F9 PROBE; WORK PERFORMED BY AEROTEAMS; W/O # 66-23101. L/H WING FUEL QUANTITY OPS CHECK GOOD PER AMM 28-41-01. THIS CLEARS MEL; S/PS C/W; REF. LOG PAGE: 2376673.
